|   | 
Details
   web
Record
Author Bolte, J.; Hochart, A.; Pauwels, E.
Title Qualification Conditions In Semialgebraic Programming Type
Year 2018 Publication Siam Journal On Optimization Abbreviated Journal SIAM J. Optim.
Volume 28 Issue 2 Pages 1867-1891
Keywords constraint qualification; Mangasarian-Fromovitz; Arrow-Hurwicz-Uzawa; Lagrange multipliers; optimality conditions; tame programming
Abstract For an arbitrary finite family of semialgebraic/definable functions, we consider the corresponding inequality constraint set and we study qualification conditions for perturbations of this set. In particular we prove that all positive diagonal perturbations, save perhaps a finite number of them, ensure that any point within the feasible set satisfies the Mangasarian-Fromovitz constraint qualification. Using the Milnor-Thom theorem, we provide a bound for the number of singular perturbations when the constraints are polynomial functions. Examples show that the order of magnitude of our exponential bound is relevant. Our perturbation approach provides a simple protocol to build sequences of “regular” problems approximating an arbitrary semialgebraic/definable problem. Applications to sequential quadratic programming methods and sum of squares relaxation are provided.
Address [Bolte, Jerome] Univ Toulouse 1 Capitole, Toulouse Sch Econ, Toulouse, France, Email: jerome.bolte@tse-fr.eu;
Corporate Author Thesis
Publisher Siam Publications Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 1052-6234 ISBN Medium
Area Expedition Conference
Notes WOS:000436991600036 Approved
Call Number UAI @ eduardo.moreno @ Serial 882
Permanent link to this record